# SDR DHL2001727588

- Difficulty date: August 16, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LEFT WING OUTBOARD FLAP HAS EXCESS PLAY WITH POWER ON FLAPS UP.  REMOVED NEW INSTALLED BUSHINGS AS PER O/H 57-40-01.  INSTALLED NEW BOLT AT FWD FLAP TRACK ATTACH POINT AND FLAP FAIRING ATTACH BRACKET FOR NR 2 FLAP TRACK PER B-727 MM 27-51-31.  OPS CHECK OK PER B-727 MM 27-51-0.  NO EXCESS PLAY NOTED.
